MathSciNet Relay Station
MathSciNet bibliographic data
MR1961251 47H10
Kirk, W. A. Fixed points of asymptotic contractions. J. Math. Anal. Appl. 277 (2003), no. 2, 645–650.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement
HTTP/1.1 200 OK Date: Sun, 20 Aug 2017 02:10:11 GMT Server: Apache WWW-Authenticate: Basic realm="MathSciNet Authentication" Set-Cookie: SID=af26ebeba8f57e29c866267430c22e22; path=/; expires=Sun, 08-Jun-2031 02:10:11 GMT Content-Language: en Vary: Accept-Encoding,User-Agent Content-Encoding: gzip Keep-Alive: timeout=5, max=93 Connection: Keep-Alive Transfer-Encoding: chunked Content-Type: text/html; charset=UTF-8 595 Wn6]=-[/u.8i 4hbKI{d^sf Hwп:~>Ħ?|x k K1:oݥjZlc:n=$cz?Xa%.n(Aciqm4Vv%5vxXe:橐#8ւ}xrVD| LՠD'"t,2nIҚ[{39R)o4ax9N hy^RLn%̢]Ga.bt٫ `9IIHU]8v"%Mγ.k)[2uD"@b.k $-.Sn /R>A&j|Q1҈KbDID 7\ͭPD6.wJ<]%l4w$ƶĺ}ҽ]]BZ +% YBr\Qф`Wtoܣ&alrg3G<\]!V~&M<·72#)D<$8@"_pH4 Șf>vMKmg#>P\;Wܾ} p UJPy@e7cU˩aereVI" z:GH57:)9 l}稍ֳ7oR]v<_k$nJGiKXUu[\kKeb5E' ֜ 2 q: Xl[ irs( a[vοb8Gbsjb~1+{1ƀ`g)Ɗ(J~5 WuTMWVN#RV9rh؞> 25Fc)2u%PB8Mu0RԮ~488V}螩fWV;RP,qHb!˟;O gd{dÞG"=qE}ƔՖP|'W/ٜ~ a ') 0